# SDR ASAA2021042234651

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 50,246 hours, 15,067 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE AND FWD WINDOW HEAT LIGHTS DID NOT ILLUMINATE ON WITH SWITCH ON. GROUNDED - YES. PERFORMED OPS TEST ON CAPT FWD AND SIDE WINDOW HEAT SYSTEM IAW B737-800 AMM 30-41-00-710-801OPS TEST NORMAL. AIRCRAFT OK FOR SERVICE.
